Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 444, NWS Atlanta, GA

July 21, 2008Crawford County, Monroe County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2008, 10:42 PM EDT for Crawford County, Monroe County, Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2008, 10:42 PM EDT (02:42 UTC)
Expired
Jul 21, 2008, 11:15 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Crawford County, GA, Monroe County, GA

The radar

The Robins AFB radar (KJGX), 63 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 11:00 PM EDTTSTM WND DMG5 N Roberta, GANUMEROUS TREES DOWN ACROSS THE NORTHERN END OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 965 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
965 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
2233 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 220242
SVRFFC
GAC079-207-220315-
/O.NEW.KFFC.SV.W.0444.080722T0242Z-080722T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EDT MON JUL 21 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CRAWFORD COUNTY IN CENTRAL GEORGIA
  SOUTHERN MONROE COUNTY IN CENTRAL GEORGIA

* UNTIL 1115 PM EDT

* AT 1042 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  RUSSELLVILLE...MOVING SOUTHWEST AT 11 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MUSELLA AND CULLODEN.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3285 8389 3277 8390 3280 8412 3292 8412
      3292 8405 3294 8404 3305 8403 3292 8377
TIME...MOT...LOC 0242Z 035DEG 10KT 3293 8395

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 9:08 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 21, 9:08 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT MON JUL 21 2008

.UPDATE...
MAKING QUICK UPDATE TO GRIDS WITH THE POPS...WEATHER...AND SKY
COVER. BASICALLY INCREASED ALL FOR THE 0 TO 6 Z TIME FRAME TO TAKE
CARE OF THUNDERSTORMS OUT THERE RIGHT NOW. GIVEN HOW HOT IT GOT
TODAY...DONT EXPECT THESE TO COMPLETELY DIE DOWN UNTIL MIDNIGHT
OR A LITTLE LATER.

&&

.PREV DISCUSSION... /ISSUED 635 PM EDT MON JUL 21 2008/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
SLOW COOLING OF TEMPERATURES ALOFT...ALONG WITH DEEP MOISTURE
BEING ADVECTED INTO THE REGION...HAS ALLOWED FOR THE RETURN OF
SCATTERED AFTERNOON CONVECTION TODAY...MAINLY ACROSS CENTRAL AND
SOUTH GEORGIA. DO NOT EXPECT THIS ACTIVITY TO LAST MUCH PAST
SUNSET...SO DO NOT HAVE ANY MENTION OF RAIN CHANCES OVERNIGHT
TONIGHT. FOR TOMORROW AFTERNOON...DEEP TROPICAL MOISTURE WILL HAVE
RETURNED TO THE AREA...AND WITH A WEAK FRONT PUSHING THROUGH
TENNESSEE SHOULD SEE BETTER THUNDERSTORM STORM CHANCES RETURN TO
NORTH GEORGIA THEN. AS WE MOVE INTO WEDNESDAY...THE 500 MB LOW OVER
THE EASTERN GREAT LAKES WILL DIP A LITTLE FURTHER SOUTH...SETTING US
UP INTO A MORE ACTIVE NORTHWEST FLOW AND HELPING PUSH THE FRONT INTO
THE STATE IN THE MORNING. WITH PRECIPITABLE WATER VALUES APPROACHING
2 INCHES FOR WEDNESDAY...DOES LOOK LIKE WE WILL SEE RATHER
WIDESPREAD THUNDERSTORM COVERAGE ACROSS MOST OF THE AREA BEGINNING
RATHER EARLY IN THE DAY UP NORTH NEAR THE FRONT. DOES NOT LOOK LIKE
THERE WILL BE ANY ORGANIZED SEVERE WEATHER DURING THE SHORT
TERM...AS 0 TO 6 KM SHEAR STAYS AT OR BELOW 20 KT. INSTEAD...WE WILL
BE DEALING WITH THE DIURNALLY DRIVEN ISOLATED SEVERE PULSE STORMS
FOR THE MOST PART DURING THIS PERIOD.

IN THE AREA OF TEMPERATURES...DECIDED TO STICK CLOSE TO
PERSISTENCE PLUS ONE OR TWO DEGREES FOR LOWS TOMORROW. GIVEN THAT
TODAY WILL LIKELY BE THE WARMEST DAY OF THE WEEK...EXPECT
TEMPERATES OVERNIGHT TO REMAIN VERY MILD...WITH TRADITIONALLY
WARM LOCATIONS LIKE ATLANTA AND COLUMBUS STRUGGLING TO MAKE MUCH
BELOW 75. AFTER THAT...WE HAVE ONE MORE UNSEASONABLY WARM DAY ON
TAP FOR TUESDAY...BEFORE 850 TEMPERATURES GO BACK BELOW 20 C FROM
WEDNESDAY ON. THIS WILL SEND TEMPERATURES BACK TO NORMAL THROUGH
THE REST OF THE FORECAST.

LONG TERM /THURSDAY THROUGH MONDAY/...
THE LONG TERM WILL BE MARKED BY A RATHER PERSISTENT WEATHER
PATTERN...AS THE RIDGE OVER THE INTER MOUNTAIN WEST BUILDS AND THE
LOW OVER THE EASTERN GREAT LAKES WILL BE SENDING MULTIPLE IMPULSES
OUR DIRECTION IN THE NORTHWEST FLOW. EXTENDED MODELS IN GOOD
AGREEMENT IN ONE AREA THROUGH THIS PERIOD...IT WILL BE FAIRLY
ACTIVE IN THE SOUTHEAST UNITED STATES. WHERE THIS ACTIVITY WILL BE
CONCENTRATED FROM DAY-TO-DAY IS STILL A BIT OF AN UNKNOWN...AS THE
FRONT THAT MOVES INTO THE REGION ON WEDNESDAY WILL MEANDER AROUND
THE SOUTHEAST THROUGH THE EXTENDED PERIOD. THIS WILL ACT AS A
FOCUS FOR CONVECTION DURING THE AFTERNOON THROUGH THE
EXTENDED...HOWEVER AT THIS POINT IT IS DIFFICULT TO SAY WHERE THIS
WILL BE ON A DAILY BASIS...SO WILL STICK WITH BROAD BRUSH POPS. AS
WAS MENTIONED IN THE SHORT TERM...850 TEMPS WILL STAY BELOW 20
C...SO EXPECT NEAR NORMAL VALUES THROUGH THE EXTENDED.

AVIATION /8PM TONIGHT THROUGH 8PM TUESDAY/...
MONITORING CLOSELY SCATTERED TSTMS ALONG NORTH GA BORDER AND EASTERN
PORTIONS OF GA. WITH A MEAN FLOW OF NORTH AT 10 KTS...DUE NOT EXPECT
ATLANTA METRO TAF SITES TO BE AFFECTED BY THE CONVECTION. IT SHOULD
DISSIPATE SHORTLY AFTER SUNSET.  HOWEVER...AHN AND MCN WILL NEED
TSTMS VICINITY FOR THE FIRST FEW HOURS OF THE PERIOD. OTHERWISE
EXPECT SCATTERED TCU AND CI TO DISSIPATE THIS EVENING. A SURFACE
TROUGH IN ADVANCE OF THE COLD FRONT IN THE TN VALLEY WILL HELP
TRIGGER SCATTERED TSTMS AGAIN TUESDAY AFTERNOON AND EVENING. SURFACE
WIND GENERALLY WEST THROUGH NORTH WITH HAZE AT THE TAF SITES FOR THE
NEXT 24 HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  97  72  90  67 /  20  20  20  30  20
ATLANTA         75  94  74  86  70 /  20  20  20  30  20
BLAIRSVILLE     68  88  68  81  63 /  20  30  40  40  10
CARTERSVILLE    69  94  68  87  66 /  20  20  30  40  20
COLUMBUS        74  96  74  92  73 /  20  20  10  50  30
GAINESVILLE     73  92  70  86  68 /  20  20  30  40  20
MACON           71  98  73  91  71 /  20  20  10  50  30
ROME            70  96  73  89  67 /  20  30  30  40  20
PEACHTREE CITY  68  94  68  89  66 /  20  20  20  40  20
VIDALIA         73 100  73  92  73 /  20  20  10  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

50
Hazardous weather outlook, Jul 21, 3:58 PM EDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT MON JUL 21 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221230-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
358 PM EDT MON JUL 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE OVER MUCH OF NORTH AND CENTRAL
GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
HIGH PRESSURE CONTINUED OVER NORTH AND CENTRAL GEORGIA. A WEAK
TROUGH EXTENDED ACROSS THE NORTHERN PORTION OF THE STATE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING. LOCALLY
HEAVY RAIN IS ALSO POSSIBLE.

.DISCUSSION...
HIGH PRESSURE CONTINUED OVER GEORGIA TODAY. HOWEVER...A WEAK
TROUGH EXTENDED ACROSS THE NORTHERN PORTION OF THE STATE. THIS
COMBINED WITH AFTERNOON HEATING HAS PROVIDED ENOUGH INSTABILITY
TO HELP TRIGGER ISOLATED THUNDERSTORMS OVER PORTIONS OF NORTH AND
CENTRAL GEORGIA. MOST THUNDERSTORMS SHOULD REMAIN BELOW SEVERE
LIMITS...HOWEVER A THUNDERSTORM MAY PULSE BRIEFLY TO SEVERE WITH
GUSTY WIND AND POSSIBLE LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH

SUNDAY..SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 21, 10:03 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1003 PM EDT MON JUL 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     CHATSWORTH              34.78N 84.78W
07/21/2008                   MURRAY             GA   COUNTY OFFICIAL

            NUMEROUS TREES AND POWER LINES DOWN COUNTYWIDE.

0730 PM     TSTM WND DMG     FORT OGLETHORPE         34.92N 85.25W
07/21/2008                   CATOOSA            GA   COUNTY OFFICIAL

            TWO TREES DOWN..ONE ON FARMLAND DRIVE AND ONE ON
            ALEXANDER BRIDGE ROAD.

&&

MSR
Special weather statement, Jul 21, 10:04 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1004 PM EDT MON JUL 21 2008

GAZ034-045-046-220230-
1004 PM EDT MON JUL 21 2008

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN ROCKDALE...DEKALB
AND GWINNETT COUNTIES UNTIL 1030 PM EDT...

AT 1000 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SNELLVILLE...MOVING SOUTHWEST AT 16 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
ROCKDALE...DEKALB AND GWINNETT COUNTIES THROUGH 1030 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SNELLVILLE...MOUNTAIN
PARK...LILBURN...DORAVILLE...TUCKER...CHAMBLEE...MILSTEAD...STONE
MOUNTAIN...PINE LAKE...NORTH ATLANTA...LAKEVIEW ESTATES...
CLARKSTON...MAGNET...SCOTTDALE AND REDAN.
Local storm report, Jul 21, 10:12 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1012 PM EDT MON JUL 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     EATONTON                33.32N 83.39W
07/21/2008                   PUTNAM             GA   COUNTY OFFICIAL

            NUMEROUS TREES AND POWER LINES DOWN COUNTYWIDE.

&&

MSR
Special weather statement, Jul 21, 10:14 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1014 PM EDT MON JUL 21 2008

GAZ071>073-082>084-220245-
1014 PM EDT MON JUL 21 2008

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN TWIGGS...BIBB...
WILKINSON...JONES...BALDWIN AND MONROE COUNTIES UNTIL 1045 PM EDT...

AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES NORTHWEST OF WAYSIDE TO
MILLEDGEVILLE...MOVING SOUTH AT 15 MPH.

WIND GUSTS OF 45 MPH ARE POSSIBLE AHEAD OF THESE STORMS AS THEY
MOVE SOUTH THROUGH 1045 PM EDT. THESE WINDS MAY CAUSE DAMAGE TO
TREES AND POWER LINES. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE
MILLEDGEVILLE...HARDWICK...BRADLEY...WAYSIDE...HADDOCK...BROWNS
CROSSING...GRAY...SCOTTSBORO...CLINTON...GRISWOLDVILLE...
FITZPATRICK...AND DRY BRANCH.
Local storm report, Jul 21, 10:28 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1028 PM EDT MON JUL 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     CHAUNCEY                32.11N 83.07W
07/21/2008                   DODGE              GA   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES WERE DOWN IN AND AROUND THE
            CITIES OF CHAUNCEY...RHINE...AND MILAN.

&&

MGRIESIN
Local storm report, Jul 21, 10:37 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1037 PM EDT MON JUL 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     MONTICELLO              33.31N 83.69W
07/21/2008                   JASPER             GA   COUNTY OFFICIAL

            AT LEAST 12 TREES BLOWN DOWN ACROSS THE ENTIRE COUNTY.

&&

MSR

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:00 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair45 min
Jul 21, 8:06 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee24 min
Jul 21, 8:21 PM EDTSevere Thunderstorm WarningFFCTelfair39 min
Jul 21, 8:27 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler33 min
Jul 21, 8:28 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Walton47 min
Jul 21, 8:30 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe45 min
Jul 21, 8:33 PM EDTSevere Thunderstorm WarningFFCMorgan42 min
Jul 21, 8:54 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam51 min
Jul 21, 9:08 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Morgan, Putnam52 min
Jul 21, 9:46 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton44 min
Jul 21, 9:57 PM EDTSevere Thunderstorm WarningFFCCrawford, Talbot, Taylor, Upson48 min
Jul 21, 10:58 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor32 min
Jul 22, 12:07 AM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon23 min
Jul 22, 12:28 AM EDTSevere Thunderstorm WarningFFCDooly32 min
Jul 22, 2:17 PM EDTSevere Thunderstorm WarningFFCChattooga, Walker43 min
Jul 22, 2:59 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd46 min
Jul 22, 3:21 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee39 min
Jul 22, 3:26 PM EDTSevere Thunderstorm WarningFFCHarris, Troup49 min
Jul 22, 3:33 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart57 min
Jul 22, 3:34 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker41 min
Jul 22, 3:36 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk39 min
Jul 22, 3:38 PM EDTSevere Thunderstorm WarningFFCMarion, Sumter, Webster52 min
Jul 22, 3:49 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker41 min
Jul 22, 3:54 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield51 min
Jul 22, 4:10 PM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Webster50 min
Jul 22, 4:14 PM EDTSevere Thunderstorm WarningFFCHaralson, Paulding, Polk46 min
Jul 22, 4:31 PM EDTSevere Thunderstorm WarningFFCStewart29 min
Jul 22, 4:53 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray52 min
Jul 22, 4:57 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd48 min
Jul 22, 5:05 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk40 min
Jul 22, 5:07 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Gilmer, Pickens38 min
Jul 22, 5:29 PM EDTSevere Thunderstorm WarningFFCGilmer31 min
Jul 22, 5:31 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Fulton, Paulding44 min
Jul 22, 5:32 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd43 min
Jul 22, 5:43 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Pickens47 min
Jul 22, 5:51 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Pickens39 min
Jul 22, 5:56 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton49 min
Jul 22, 6:06 PM EDTSevere Thunderstorm WarningFFCFannin, Towns, Union54 min
Jul 22, 6:24 PM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Walton51 min
Jul 22, 6:26 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Gwinnett, Hall49 min
Jul 22, 6:29 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton46 min
Jul 22, 6:40 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson50 min
Jul 22, 7:14 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson, Oconee and 1 more46 min
Jul 22, 7:17 PM EDTSevere Thunderstorm WarningFFCButts43 min
Jul 22, 7:23 PM EDTSevere Thunderstorm WarningFFCButts, Gwinnett, Henry, Jasper, Morgan, Newton and 2 more52 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.